# SDR AALA202002039020

- Difficulty date: February 2, 2020
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 63,627 hours, 23,868 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPERATIONS CHECK, BITE OF EMERGENCY POWER SUPPLY UNIT, EMERGENCY EXIT RIGHT FAULT DISPLAYED. MAINTENANCE REPLACED EMERGENCY POWER SUPPLY UNIT PER MM 33-51-38.
